Forward Rate Dependent Markovian Transformation of the Heath-Jarrow-Morton Term Structure Model

Publication Type:
Journal Article
Finance & Stochastics, 2001, 5 (2), pp. 237 - 257
Issue Date:
Filename Description Size
Thumbnail2004004501.pdf1.06 MB
Adobe PDF
Full metadata record
In this paper, a class of forward rate dependent Markovian transformations of the Heath-Jarrow-Morton [16] term structure model are obtained by considering volatility processes that are solutions of linear ordinary differential equations. These transformations generalise the Markovian systems obtained by Carverhill [8], Ritchken and Sankarasubramanian [20], Bhar and Chiarella [1], and Inui and Kijima [18], and also generalise the bond price formulae obtained therein.
Please use this identifier to cite or link to this item: